MAUDE Adverse Event Report: TRANSEND; WIRE, GUIDE, CATHETER

TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81715
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire detachment occurred.An 18 165cm model transend guidewire was unpacked and opened, however, it was noted that it was detached in two pieces.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
D9.Returned to manufacturer date was updated.Device evaluation by mfr: unit returned with its original pouch batch (b)(6), overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn and lot provided by the customer.The device was inspected and no issues or detachment sections were identified.No other issues were observed in the device.Under microscope it was possible to observed the very tip in good conditions.The device was measured in three sections (distal - medium - proximal) along it in order to confirm that is within specification.
 
Event or Problem Description
It was reported that guidewire detachment occurred.An 18 165cm model transcend guidewire was unpacked and opened, however, it was noted that it was detached in two pieces.The procedure was completed with a different device.There were no patient complications reported.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
MDR Report Key12553656
Report Number2134265-2021-11644
Device Sequence Number983180
Product Code DQX
UDI-Device Identifier08714729326304
UDI-Public08714729326304
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model Number81715
Device Catalogue Number81715
Device Lot Number0027043803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient Weight65